It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-05-2009, 08:56 AM   #1
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 838
tigger67 HB User
What to do for dizziness

As continue to feel worse, despite being on a higher dose of synthroid now, I'm very dizzy just about every day. I can't keep calling in sick to work, but my job requires me to look at a computer monitor all day and cut with sharp objects, so I can't be dizzy. I've been taking meclyzine and it helps a little with my ears being plugged, but it doesn't do much.

I'm seeing a new dr. next week so hopefully I can start moving forward soon instead of backwards.

 
Old 08-05-2009, 09:23 AM   #2
Senior Veteran
(female)
 
Join Date: Apr 2007
Location: Stafford,TX,USA
Posts: 557
dream77 HB User
Re: What to do for dizziness

tigger,
When my doc tried increasing my dosage from 25 mcg to 37.5 mcg, I felt I was getting very dizzy.. I felt my blood pressure was dropping to the low side of normal and causing dizziness.
I don't have an explanation from someone but when I went back to 25 mcg that got better.

 
Sponsors Lightbulb
   
Old 08-05-2009, 10:04 AM   #3
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 838
tigger67 HB User
Re: What to do for dizziness

I can't go lower. I felt even worse on my previous dose. So tired I couldn't get off the couch. My thyroid levels were almost at the bottom of the low end. The dizziness is probably from my levels being too low or my adrenals dying..

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
still dizzy, what is the answer? lisa2211 Inner Ear Disorders 9 04-26-2010 02:42 AM
what kind of dizziness? wannarun Anemia 1 02-27-2010 03:58 PM
what causes dizziness and foggy head tatsitatsi Anxiety 4 07-31-2009 07:05 AM
Episodes of dizziness and digestive problems... What could this be? ers26 General Health 4 09-05-2007 05:55 PM
Am I dying or what??? LonelyTraveler Anxiety 1 09-17-2005 11:25 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!